Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pain in the lower left side of the abdomen to lower back, burning senstation. Reason?

the left side of my stomach has been hurting for is getting worse and worse. it started on the front lower left side then I began to feel pain on my left back side from mid-back to lower back. Now i m beginning to feel a burning sensation and the pain is going lower on my front left side. What could this be?
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  509
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Dera friend,

From the way you describe the pain going from lower back to the left groin region this could very well be a kidney stone.
Are you getting any nausea or vomiting along with this pain/
Also is the pain coming in episodes of severe pain with periods of relief in between.
Please get sonography done which will help in getting to a better diagnosis.

Hope this helps.

Answered: Fri, 10 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor